# SDR DL72W001705

- Difficulty date: August 14, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 58,035 hours, 39,672 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK ON NR 5 SLAT LT NOSE RIB UPPER LEG AT FWD SIDE OF AC ROD END.  REPAIRED PER MM 57-54-0.
